| Model Number |
53618 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that no liquid came out of the silver pouch to activate the coating, when the patient crushed the silver pouch before opening.
Additional Manufacturer Narrative
The reported event was confirmed as a manufacturing related.Visual evaluation noted 2 unopened magic3 intermittent catheters were received.Visual inspection noted that neither the water packet was burst but both the packets containining no water.No water or residue was found in the catheter package on return.The product had failed to meet the specifications.Although the reported event was confirmed a root cause for the failure mode was unable to determine.However a potential root cause for this failure mode could be due to a mechanical failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed due to the labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that no liquid came out of the silver pouch to activate the coating when the patient crushed the silver pouch before opening.